Alert archive / Oklahoma / Excessive Heat Warnings in 2015
Excessive Heat Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this excessive heat warning at Jul 24, 2015, 3:51 AM CDT for 14 counties in Oklahoma. It took effect at Jul 24, 2015, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2015, 3:51 AM CDT (08:51 UTC)
- In effect from
- Jul 24, 2015, 12:00 PM CDT
- Expired
- Jul 24, 2015, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Craig County, OK, Creek County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 15 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2782 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1641 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
227 WWUS74 KTSA 240851 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 351 AM CDT FRI JUL 24 2015 ...DANGEROUS HEAT WILL INTENSIFY TO CLOSE OUT THE WEEK... .A RIDGE OF HIGH PRESSURE ALOFT WILL BUILD OVER THE SOUTH CENTRAL STATES TO CLOSE OUT THE WEEK. THE COMBINATION OF THE HEAT AND HUMIDITY WILL INCREASE HEAT INDICES TO DANGEROUS LEVELS OVER PORTIONS OF THE REGION TODAY. THIS HEAT WILL PERSIST INTO EARLY NEXT WEEK. OKZ054>062-064>067-070-071-242130- /O.UPG.KTSA.HT.Y.0006.150724T1700Z-150725T0100Z/ /O.NEW.KTSA.EH.W.0002.150724T1700Z-150725T0100Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW... OKEMAH...OKMULGEE...WAGONER...MUSKOGEE...EUFAULA 351 AM CDT FRI JUL 24 2015 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. THE HEAT ADVISORY IS NO LONGER IN EFFECT. * HEAT INDEX VALUES BETWEEN 110 AND 115 DEGREES ARE EXPECTED THIS AFTERNOON ACROSS MUCH OF NORTHEAST OKLAHOMA. * IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN DEATH. && $$ ARZ001-002-OKZ049-053-242130- /O.EXA.KTSA.HT.Y.0006.150724T1700Z-150725T0100Z/ BENTON-CARROLL-PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...ANTLERS...CLAYTON...HUGO 351 AM CDT FRI JUL 24 2015 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. * HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES ARE EXPECTED THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA AND MUCH OF NORTHWEST ARKANSAS. * IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN DEATH. && $$ ARZ019-020-029-OKZ063-068-069-072>076-242130- /O.CON.KTSA.HT.Y.0006.150724T1700Z-150725T0100Z/ CRAWFORD-FRANKLIN-SEBASTIAN-DELAWARE-CHEROKEE-ADAIR-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...JAY...TAHLEQUAH...STILWELL...SALLISAW...MCALESTER... STIGLER...WILBURTON...POTEAU 351 AM CDT FRI JUL 24 2015 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES ARE EXPECTED THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA AND MUCH OF NORTHWEST ARKANSAS. * IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN DEATH. && $$
3 follow-up statements
327 WWUS74 KTSA 241825 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 125 PM CDT FRI JUL 24 2015 ...DANGEROUS HEAT WILL INTENSIFY TO CLOSE OUT THE WEEK... .A RIDGE OF HIGH PRESSURE ALOFT WILL BUILD OVER THE SOUTH CENTRAL STATES TO CLOSE OUT THE WEEK. THE COMBINATION OF THE HEAT AND HUMIDITY WILL INCREASE HEAT INDICES TO DANGEROUS LEVELS OVER PORTIONS OF THE REGION TODAY. THIS HEAT WILL PERSIST INTO EARLY NEXT WEEK. OKZ054>062-064>067-070-071-242130- /O.CON.KTSA.EH.W.0002.000000T0000Z-150725T0100Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW... OKEMAH...OKMULGEE...WAGONER...MUSKOGEE...EUFAULA 125 PM CDT FRI JUL 24 2015 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * HEAT INDICES BETWEEN 110 AND 115 DEGREES ARE EXPECTED THIS AFTERNOON ACROSS MUCH OF NORTHEAST OKLAHOMA. * IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN DEATH. && $$ ARZ001-002-019-020-029-OKZ049-053-063-068-069-072>076-242130- /O.CON.KTSA.HT.Y.0006.000000T0000Z-150725T0100Z/ BENTON-CARROLL-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW- DELAWARE-CHEROKEE-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...VAN BUREN...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO...JAY...TAHLEQUAH...STILWELL... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 125 PM CDT FRI JUL 24 2015 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * HEAT INDICES BETWEEN 105 AND 110 DEGREES ARE EXPECTED THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA AND MUCH OF NORTHWEST ARKANSAS. * IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN DEATH. && $$
375 WWUS74 KTSA 242029 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 329 PM CDT FRI JUL 24 2015 ...DANGEROUS HEAT WILL INTENSIFY TO CLOSE OUT THE WEEK... .A RIDGE OF HIGH PRESSURE ALOFT BUILDING OVER THE SOUTH CENTRAL STATES WILL CONTINUE INTO THE WEEKEND. THE COMBINATION OF THE HEAT AND HUMIDITY WILL INCREASE HEAT INDICES TO DANGEROUS LEVELS OVER PORTIONS OF THE REGION THIS AFTERNOON AND AGAIN SATURDAY. THIS HEAT WILL PERSIST INTO EARLY NEXT WEEK. OKZ054>062-064>067-070-071-250430- /O.NEW.KTSA.HT.Y.0007.150725T1700Z-150726T0100Z/ /O.CON.KTSA.EH.W.0002.000000T0000Z-150725T0100Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW... OKEMAH...OKMULGEE...WAGONER...MUSKOGEE...EUFAULA 329 PM CDT FRI JUL 24 2015 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT SATURDAY. * HEAT INDICES BETWEEN 110 AND 115 DEGREES ARE EXPECTED TO CONTINUE ACROSS MUCH OF NORTHEAST OKLAHOMA THROUGH THIS AFTERNOON. HEAT INDICES WILL AGAIN CLIMB INTO THE 106 TO 110 DEGREE RANGE SATURDAY AFTERNOON. * IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN DEATH. && $$ ARZ001-002-019-020-029-OKZ049-053-063-068-069-072>076-250430- /O.NEW.KTSA.HT.Y.0007.150725T1700Z-150726T0100Z/ /O.CON.KTSA.HT.Y.0006.000000T0000Z-150725T0100Z/ BENTON-CARROLL-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW- DELAWARE-CHEROKEE-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...VAN BUREN...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO...JAY...TAHLEQUAH...STILWELL... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 329 PM CDT FRI JUL 24 2015 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT SATURDAY. * HEAT INDICES BETWEEN 105 AND 110 DEGREES ARE EXPECTED TO CONTINUE THIS AFTERNOON AND AGAIN SATURDAY AFTERNOON ACROSS SOUTHEAST OKLAHOMA AND MUCH OF NORTHWEST ARKANSAS. * IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN DEATH. && $$
136 WWUS74 KTSA 250104 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 804 PM CDT FRI JUL 24 2015 ...DANGEROUS HEAT WILL INTENSIFY TO CLOSE OUT THE WEEK... .A RIDGE OF HIGH PRESSURE ALOFT BUILDING OVER THE SOUTH CENTRAL STATES WILL CONTINUE INTO THE WEEKEND. THE COMBINATION OF THE HEAT AND HUMIDITY WILL INCREASE HEAT INDICES TO DANGEROUS LEVELS OVER PORTIONS OF THE REGION THIS AFTERNOON AND AGAIN SATURDAY. THIS HEAT WILL PERSIST INTO EARLY NEXT WEEK. OKZ054>062-064>067-070-071-251015- /O.EXP.KTSA.EH.W.0002.000000T0000Z-150725T0100Z/ /O.CON.KTSA.HT.Y.0007.150725T1700Z-150726T0100Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW... OKEMAH...OKMULGEE...WAGONER...MUSKOGEE...EUFAULA 804 PM CDT FRI JUL 24 2015 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SATURDAY... ...EXCESSIVE HEAT WARNING HAS EXPIRED... * DANGEROUS HEAT AND HUMIDITY WILL OCCUR ONCE AGAIN SATURDAY AFTERNOON...WITH HEAT INDEX VALUES CLIMBING INTO THE 106 TO 110 RANGE. * IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN DEATH. && $$ ARZ001-002-019-020-029-OKZ049-053-063-068-069-072>076-251015- /O.EXP.KTSA.HT.Y.0006.000000T0000Z-150725T0100Z/ /O.CON.KTSA.HT.Y.0007.150725T1700Z-150726T0100Z/ BENTON-CARROLL-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW- DELAWARE-CHEROKEE-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...VAN BUREN...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO...JAY...TAHLEQUAH...STILWELL... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 804 PM CDT FRI JUL 24 2015 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SATURDAY... * DANGEROUS HEAT AND HUMIDITY WILL OCCUR ONCE AGAIN SATURDAY AFTERNOON...WITH HEAT INDEX VALUES CLIMBING INTO THE 106 TO 110 RANGE. * IMPACTS...THE COMBINATION OF HEAT AND HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT RELATED ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM... STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. NEVER LEAVE ANYONE IN A CLOSED...PARKED VEHICLE...TEMPERATURES INSIDE CAN REACH OVER 150 DEGREES QUICKLY...RESULTING IN DEATH. && $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this excessive heat warning went out at Jul 24, 3:44 AM CDT, 7 minutes earlier.
Area forecast discussion, Jul 24, 3:44 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
344 AM CDT FRI JUL 24 2015
.DISCUSSION...
AN UPPER RIDGE WILL REMAIN ANCHORED OVER OUR AREA INTO THE MIDDLE
OF NEXT WEEK ENSURING HOT AND HUMID WEATHER THROUGH THAT TIME.
DEWPOINTS GOT OUT OF HAND THURSDAY AFTERNOON AND EVENING AND
SEVERAL LOCATIONS SAW HEAT INDEX VALUES EXCEEDING 110. EVEN THOUGH
DEWPOINTS MAY BE A BIT LOWER TODAY...HOTTER TEMPERATURES WILL
STILL RESULT IN HEAT INDEX VALUES EXCEEDING 110 ACROSS MUCH OF
NORTHEAST OKLAHOMA SO WILL UPGRADE THE HEAT ADVISORY TO AN
EXCESSIVE HEAT WARNING IN THAT AREA. WILL ALSO EXPAND THE HEAT
ADVISORY TO INCLUDE FAR SOUTHEAST OKLAHOMA AND PARTS OF FAR
NORTHWEST ARKANSAS...WHERE HEAT INDEX VALUES ARE LIKELY TO EXCEED
105 THIS AFTERNOON.
ADDITIONAL HEAT HEADLINES WILL BE NEEDED OVER THE WEEKEND AND
BEYOND BUT WILL HOLD OFF ON ADDITIONAL HEADLINES AT THIS TIME DUE
TO UNCERTAINTIES AS TO WHETHER WARNINGS OR ADVISORIES WILL BE
NEEDED.
WILL KEEP THE FORECAST DRY UNTIL THE MIDDLE OF NEXT WEEK ALTHOUGH
STORMS MAY FLIRT WITH THE NORTHERN AND EASTERN PART OF THE
FORECAST AREA FROM TIME TO TIME. STORM CHANCES WILL INCREASE LATER
NEXT WEEK AS A WEAK FRONTAL BOUNDARY DROPS SOUTH INTO THE
AREA...SIMILAR TO WHAT TRANSPIRED EARLIER THIS WEEK.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 98 78 99 78 / 0 0 10 0
FSM 98 77 99 77 / 0 0 10 0
MLC 97 76 98 76 / 0 0 0 0
BVO 98 74 99 74 / 0 0 10 0
FYV 93 72 94 72 / 10 0 10 0
BYV 92 75 93 75 / 10 0 10 0
MKO 96 76 97 76 / 0 0 0 0
MIO 96 75 97 75 / 0 0 10 0
F10 96 76 97 76 / 0 0 0 0
HHW 97 76 98 76 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
OKZ049-053-063-068-069-072>076.
EXCESSIVE HEAT WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING
FOR OKZ054>062-064>067-070-071.
AR...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
ARZ001-002-019-020-029.
&&
SHORT TERM...23
LONG TERM....05
PLATEHazardous weather outlook, Jul 23, 9:30 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 930 PM CDT THU JUL 23 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 930 PM CDT THU JUL 23 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...LIMITED. AREA...NORTHWESTERN ARKANSAS. ONSET...LATE EVENING. DISCUSSION... ISOLATED TO WIDELY SCATTERED THUNDERSTORMS MAY REDEVELOP OVER PORTIONS OF NORTHWESTERN ARKANSAS OVERNIGHT. SEVERE WEATHER POTENTIAL IS VERY LOW WITH ANY OF THIS ACTIVITY THAT DOES FORM. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... AN EXTENDED PERIOD OF HOT AND HUMID WEATHER IS EXPECTED FRIDAY... THROUGH THE WEEKEND...AND WELL INTO NEXT WEEK AS AN UPPER LEVEL RIDGE BUILDS ACROSS THE REGION. AFTERNOON HEAT INDEX VALUES BETWEEN 105 AND 111 DEGREES APPEAR LIKELY DURING THIS PERIOD. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. 69
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:29 PM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 29 hr |
Nearby
Excessive Heat Warnings in Oklahoma, 2015Every excessive heat warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.